Metrics

From
“T” Tooth: A Sporadic Labial Talons by Karthikeya Patil, Mahima V G and S. Shreenivas International Journal of Dental Sciences and Research. 2015, 3(1), 13-16 doi:10.12691/ijdsr-3-1-4
Views
10138
Html 9743
Abstract 395
06 January 2015 (publication date) through 21 January 2020 *
12.38 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5743
PDF1255
Epub537
XML830
PPT974
Figures2026
Tables121
Export: 1724
RIS531
BibTex546
Endnote647
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com